MathSciNet Relay Station
MathSciNet bibliographic data
MR2295124 35P15 (35J05 35J25 49Q10 58J50)
Bonder, Julián Fernández; Groisman, Pablo; Rossi, Julio D. Optimization of the first Steklov eigenvalue in domains with holes: a shape derivative approach. Ann. Mat. Pura Appl. (4) 186 (2007), no. 2, 341–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement